# SDR UALA2008111306359

- Difficulty date: November 3, 2008
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 45,883 hours, 28,893 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Heat Exchanger
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING BODY OVERHEAT LIGHT. RT FL DUE TO INCLEMENT WEATHER AT PLANNED DESTINATION. FAULT RECURRED ON NEXT FLIGHT OUT.  PERFORMED TROUBLE SHOOTING, INTERROGATED M237 MODULE AND FOUND CODE 24 INDICATING LT A-C BAY OVERHEAT. INSPECTED LOOP AND COMPARTMENT. FOUND LARGE CRACK IN REAR AFT COOLER FIBERGLASS EXHAUST DUCT. REPLACED LT PACK REAR AFT COOLER DUCT. FOUND PRIMARY HEAT EXCHANGER CRACKED. REPLACED PRIMARY HEAT EXCHANGER. REPLACED OVERHEAT DETECT WARNING UNIT. OPS CHECKS GOOD. ACFT OPS CHK NORMAL ON HIGH POWER RUN.
